Advanced search
Start date

Invariant Sets in differential Dynamical Systems: Periodic orbits, Invariant Tori and Algebraic surfaces.

Grant number: 18/07344-0
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): October 01, 2018
Effective date (End): August 11, 2022
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Marco Antônio Teixeira
Grantee:Murilo Rodolfo Cândido
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:18/13481-0 - Geometry of control, dynamical and stochastic systems, AP.TEM
Associated scholarship(s):19/05657-4 - Bifurcations of nested invariant tori and invariant sets of Lotka-Volterra differential systems, BE.EP.PD


This research project has mainly three work lines. First, we shall develop results in the context of averaging theory for detecting periodic orbits. This method has one of the main tools for detecting periodic orbits in differential systems. Recently, methods like Brouwer degree and Lyapunov--Schimdt reduction were incorporated into this theory widely improving the set of differential systems for which averaging theory can be applied. Our aim is to provide a criterion for determining the stability of non-hyperbolic periodic orbits detected by the recently formulated version of the averaging theorem.Moreover, we shall improve the averaging theory in order to make possible the detection of invariant tori in planar non-autonomous systems and tridimensional autonomous systems. These bifurcations are known as Neimark-Sacker bifurcation and we shall prove that they can be precisely detected by means averaging theory.Finally, we will use the algebraic invariant surfaces of a given differential system to describe its behavior providing, even, the description of its orbits at infinity. This will be done using the concept of weight homogeneous polynomial, characteristic courves, and Poincaré compactification.All results developed here will be applied to study relevant physical systems. For instance, the Rossler system, Maxwell-Bloch system, and the generalized Van der system. This project has the collaboration of important researchers from Brazil, Portugal and Spain.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CANDIDO, M. R.; LLIBRE, J.; VALLS, C.. New Symmetric Periodic Solutions for the Maxwell-Bloch Differential System. MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, v. 22, n. 2, . (18/07344-0)
CANDIDO, MURILO R.; NOVAES, DOUGLAS D.; VALLS, CLAUDIA. Periodic solutions and invariant torus in the Rossler system. Nonlinearity, v. 33, n. 9, . (19/05657-4, 19/10269-3, 18/07344-0, 18/16430-8)
CANDIDO, MURILO R.; NOVAES, DOUGLAS D.. On the torus bifurcation in averaging theory. Journal of Differential Equations, v. 268, n. 8, p. 4555-4576, . (18/07344-0, 19/05657-4, 18/16430-8, 18/13481-0, 19/10269-3)
PEREIRA, PEDRO C. C. R.; NOVAES, DOUGLAS D.; CANDIDO, MURILO R.. A mechanism for detecting normally hyperbolic invariant tori in differential equations. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 177, p. 45-pg., . (19/05657-4, 22/09633-5, 18/07344-0, 19/10269-3, 21/10606-0, 20/14232-4, 18/13481-0)
CANDIDO, MURILO R.; VALLS, CLAUDIA. Zero-Hopf bifurcation in the general Van der Pol-Duffing equation. JOURNAL OF GEOMETRY AND PHYSICS, v. 179, p. 18-pg., . (19/05657-4, 18/07344-0)

Please report errors in scientific publications list using this form.